# SDR GTIA2025092939109

- Difficulty date: September 29, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 19,219 hours, 8,124 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH 13,000 OBSERVED MUSTY ODOR IN FD, TURNED OFF PACK 1 ODOR DISSIPATED. DESCRIPTION OF ODOR/FUMES: TEMPORARY, MUSTY DRY SMELL. APPARENT CABIN SOURCE: CABIN ITEM. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION.-REF TSM 05-50-00-810-831-A PERFOMED LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-802-A PERFOMED PACK BURN OUT IAW AMM 21-00-00-615 & R/R RECIRCULATION FILTERS IAW AMM 21-21-41. NODEFECTS NOTED ON ENG 1 , 2 OR APU NO FURTHER DEFECTS NOTED AT THIS TIME ACFT OK FOR CONT SERVICE
